zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The existence and uniqueness of positive periodic solutions of Nicholson-type delay systems. (English) Zbl 1231.34119
Summary: We are concerned with a class of Nicholson blowfly systems with multiple time-varying delays. By applying the method of the Lyapunov functional, some criteria are established for the existence and uniqueness of positive periodic solutions of the system. Moreover, an example is given to illustrate the main results.

34K13Periodic solutions of functional differential equations
Full Text: DOI
[1] Li, Y.; Kuang, Y.: Periodic solutions of periodic delay Lotka--Volterra equations and systems, J. math. Anal. appl. 255, 260-280 (2001) · Zbl 1024.34062 · doi:10.1006/jmaa.2000.7248
[2] Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[3] Ahmad, S.; Stamova, I. M.: Almost necessary and sufficient conditions for survival of species, Nonlinear analysis RWA 5, 219-229 (2004) · Zbl 1080.34035 · doi:10.1016/S1468-1218(03)00037-3
[4] Yoshizawa, T.: Stability theory and the existence of periodic solutions and almost periodic solutions, Applied mathematical sciences 14 (1975) · Zbl 0304.34051
[5] Ou, C. X.: Anti-periodic solutions for high-order Hopfield neural networks, Comput. math. Appl. 56, No. 7, 1838-1844 (2008) · Zbl 1152.34378 · doi:10.1016/j.camwa.2008.04.029
[6] Chen, Y.: Periodic solutions of delayed periodic Nicholson’s blowflies models, Can. appl. Math. Q. 11, 23-28 (2003) · Zbl 1093.34554
[7] Saker, S.; Agarwal, S.: Oscillation and global attractivity in a periodic Nicholson’s blowflies model, Math. comput. Modeling 35, No. 7-8, 719-731 (2002) · Zbl 1012.34067 · doi:10.1016/S0895-7177(02)00043-2
[8] Li, Jingwen; Du, Chaoxiong: Existence of positive periodic solutions for a generalized Nicholson’s blowflies model, J. comput. Appl. math. 221, 226-233 (2008) · Zbl 1147.92031 · doi:10.1016/j.cam.2007.10.049
[9] Chen, W.; Liu, B.: Positive almost periodic solution for a class of Nicholson’s blowflies model with multiple time-varying delays, J. comput. Appl. math. 235, 2090-2097 (2011) · Zbl 1207.92042 · doi:10.1016/j.cam.2010.10.007
[10] Berezansky, L.; Idels, L.; Troib, L.: Global dynamics of Nicholson-type delay systems with applications, Nonlinear analysis RWA 12, No. 1, 436-445 (2011) · Zbl 1208.34120 · doi:10.1016/j.nonrwa.2010.06.028
[11] Wang, Wentao; Wang, Lijuan; Chen, Wei: Existence and exponential stability of positive almost periodic solution for Nicholson-type delay systems, Nonlinear analysis RWA 12, 1938-1949 (2011) · Zbl 1232.34111 · doi:10.1016/j.nonrwa.2010.12.010